1887

oa Durban Museum Novitates - Beak lengths in insectivorous and piscivorous kingfishers (Alcediniformes: Alcedinidae)

Volume 25, Issue 1
  • ISSN : 0012-723X

 

Preview this article:
Zoom in
Zoomout

Beak lengths in insectivorous and piscivorous kingfishers (Alcediniformes: Alcedinidae), Page 1 of 1

| /docserver/preview/fulltext/admn/25/1/1795-1.gif

There is no abstract available for this article.
Use the preview function to the left.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/admn/25/1/AJA0012723X_1794
2000-01-01
2019-09-19

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error